# SDR 08FDEA04307

- Difficulty date: October 11, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,997 hours, 11,172 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ANB7089501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WW DOOR LOWER UPLATCH FITTING (FWD AND AFT ) FOUND CRACKED.  R & R WITH FABRICATED UPLATCH FITTING AS PER SRM 51-33-01. UPLATCH FITTING FABRICATED AS PER DRAWING ANB7089.   OPERATIONS CHECK CARRIED OUT ON RT MLG LOWER UPLATCH FITTING AS PER AMM 32-34-05-700-801 FOUND 'SATISFACTORY'. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
